# SDR DALA2024052405501

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 111,204 hours, 16,530 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Smoke
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 194 AFTER ENGINE START SMOKE OBSERVED OUTSIDE CAPTIANS WINDOW. CORRECTIVE ACTION: OBSERVED BOTH ENG ON TAXI IN, NO SMOKE NOTED. INSPECTED W/ SHEILDS FOR EXCESSIVE HEAT, TAT PROBE, PITOT PROBES FOR EXCESSIVE HEAT, NO DEFECTS NOTED. INSPECTED PITOT WATER TRAPS, NO MOISTURE. OPERATED NWS W ALL THREE HYD ON, NO LEAKS NOTED. (5819536)
